# SDR DALA2022040402245

- Difficulty date: March 25, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 68,348 hours, 25,399 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2180906) DURING INSPECTION FOUND LH MAIN WHEEL WELL, FWD BULKHEAD, LOWER CENTER WEB IS CRACKED. LH MAIN WHEEL WELL, FWD BULKHEAD LOWER CENTER WEB WAS REPAIRED IAW SRM 57-10-10-2R-2 PAGE 1,16 FIG 202 AND 41-70-04-2R-10.
